# SDR IXXA08SMN001S

- Difficulty date: January 11, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,234 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING LOWER SKIN CENTRAL LEADING EDGE CRACKED AT STATION XF 428.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION DETECTED AFTER TEST.  FABRICATED REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08030 DATED 01-22-08, SEMAN DRAWING ED-4685 DATED 01-12-08, DC8 SRM 51-1-21, 51-1-20D, 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B,DC8 SRM 51-1-11, 51-1-20D, AND 51-3-1.
